zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Oscillation criteria for certain forced second-order nonlinear differential equations with delayed argument. (English) Zbl 1093.34552
From the summary: Some new sufficient conditions for oscillation criteria are given for forced second-order nonlinear differential equations with delayed argument in the form $$x''(t)+q(t)f(x(\tau(t)))= e(t).$$ The results are based on the information only on a sequence of subintervals of $[t_0,\infty)$ rather than on the whole half-line.

MSC:
34K11Oscillation theory of functional-differential equations
WorldCat.org
Full Text: DOI
References:
[1] Sun, Y. G.: A note on nasr’s and wong’s papers. J. math. Anal. appl. 286, 363-367 (2003) · Zbl 1042.34096
[2] Keener, M. S.: Solutions of a certain linear nonhomogeneous second order differential equations. Appl. anal. 1, 57-63 (1971) · Zbl 0215.43802
[3] Rainkin, S. M.: Oscillation theorems for second order nonhomogeneous linear differential equations. J. math. Anal. appl. 53, 550-553 (1976) · Zbl 0328.34033
[4] Skidmore, A.; Leighton, W.: On the differential equation y” + $p(x)y = f(x)$. J. math. Anal. appl. 43, 46-55 (1973) · Zbl 0287.34031
[5] Skidmore, A.; Bowers, J. J.: Oscillatory behavior of solutions of y” + $p(x)y = f(x)$. J. math. Anal. appl. 49, 317-323 (1975) · Zbl 0312.34025
[6] Teufel, H.: Forced second order nonlinear oscillations. J. math. Anal. appl. 40, 148-152 (1972) · Zbl 0211.12001
[7] Kartsatos, A. G.: On the maintenance of oscillations of nth-order equations under the effect of a small forcing term. J. differential equations 10, 355-363 (1971) · Zbl 0216.11504
[8] Kartsatos, A. G.: Maintenance of oscillations under the effect of a periodic forcing term. Proc. amer. Math. soc. 33, 377-383 (1972) · Zbl 0234.34040
[9] Nasr, A. H.: Necessary and sufficient conditions for the oscillation of forced nonlinear second order differential equations with delayed argument. J. math. Anal. appl. 212, 51-59 (1997) · Zbl 0884.34075
[10] Wong, J. S. W.: Second order nonlinear forced oscillations. SIAM J. Math. anal. 19, 667-675 (1988) · Zbl 0655.34023
[11] El-Sayed, M. A.: An oscillation criterion for a forced second order linear differential equation. Proc. amer. Math. soc. 118, 813-817 (1993) · Zbl 0777.34023
[12] Nasr, A. H.: Sufficient conditions for the oscillation of forced superlinear second order differential equations with oscillatory potential. Proc. amer. Math. soc. 126, 123-125 (1998) · Zbl 0891.34038
[13] Wong, J. S. W.: Oscillation criteria for a forced second order linear differential equation. J. math. Anal. appl. 231, 235-240 (1999) · Zbl 0922.34029
[14] Agarwal, R. P.; Grace, S. R.: Second order nonlinear forced oscillations. Dynam. systems appl. 10, 455-464 (2001) · Zbl 1021.34027
[15] Li, W. T.; Cheng, S. S.: An oscillation criterion for nonhomogeneous half-linear differential equations. Appl. math. Lett. 15, No. 3, 259-263 (2002) · Zbl 1023.34029
[16] Çakmak, D.; Tiryaki, A.: Oscillation criteria for certain forced second-order nonlinear differential equations. Appl. math. Lett. 17, No. 3, 275-279 (2004) · Zbl 1061.34017
[17] Wong, J. S. W.: On kamenev-type oscillation theorems for second order differential equations with damping. J. math. Anal. appl. 258, 244-257 (2001) · Zbl 0987.34024
[18] Tiryaki, A.; Çakmak, D.; Ayanlar, B.: On the oscillation of certain second order nonlinear differential equations. J. math. Anal. appl. 281, 565-574 (2003) · Zbl 1030.34033